# SDR CA130410013

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,491 hours
- Engine: Pwa PT6T3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 302182
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A AFCU REPLACEMENT ON NR 1 ENGINE, THE FUEL TUBE, FROM AFCU TO MFCU WAS FOUND CHAFING ON BRAKET, PN 412-060-024-101, PARTS OF TB 212-11-211.
